# SDR DALA2022101006524

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 83,525 hours, 11,062 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 F/A JUMPSET 105 1L MISSING LIFE VEST FOR CREW. CORRECTIVE ACTION: INSTALLED NEW LIFE VEST. (9390672)
